Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Could I take fish oil along with propolis and health formula all in one vitamin?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8286 Questions
Hi, I am 26 years old and I am taking an average of 2 pills of Propolis every day, and 1 pill of the One A Day Men's Health Formula All in One Vitamin. I am considering adding Fish Oil to this regiment. My question to you is, I understand generally too much of anything can be harmful and I was wondering, am I going too far in taking Propolis, All in One Vitamin, and Fish Oil? Or is it okay? Thanks so much.. XXXX
Posted Sun, 5 Jan 2014 in Testicle Problems
Answered by Dr. P. T. Patil 3 hours later
Brief Answer: You can take Fish Oil along with Propalis. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have been taking Propalis ,One a Day vitamin since a long time for your illness which you have not mentioned in your query. You want to add Fish oil to these medicines .All these products have no drug inter action hence can be taken together. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor